| Model Number |
BD511R |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported to aesculap inc.That a adson tissue fcps fine w/1x2t 120mm (part# bd511r) was used during an orthopedic procedure on (b)(6) 2024.According to the complainant the teeth are breaking off during while grasping tissue.The adverse event is filed under aic reference (b)(4).Reference associated medwatch report # 2916714-2024-00073.
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Additional information: d4 - batch number.D9 - product return.F9 - approximate age of device.Investigation results: visual inspection: the teeth on two (2) products were broken off.For product three (3), no product was returned.Hardness test: actual: 491, 488 (hardness according to vickers) hv5; target:400+100.Device history review: the device quality and manufacturing history records have been checked for all available lot numbers and the products were found to be according to our specification valid at the time of production.There are no other similar complaints within these batches.Conclusion/preventive measures: based upon the above-mentioned investigation results, a definitive root cause cannot be established.There are no hints for a material failure, as the hardness is according to the specification; and a product related failure is also excluded.